# SDR SWAA2022081827176

- Difficulty date: July 8, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT AFT PASSENGER CABIN S-8L BS927. MARKED. / [01] REMOVED FRAME TO BIN RAIL ATTACH ANGLE BS 927; STR 8L FOR ACCESS IAW SRM 51-40-02-0G-0. NO VISUAL SIGN OF CRACK ON FRAME;[02] VERIFIED CORRECTIVE ACTION #1;[03] REQUEST NDI FOR CRACK FREE CONDITION ON BS 927 FRAME AT STR 8L;[04] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED:  -NORTEC 600 ID: ATS2353 CAL DUE: 01/23  -MINIMITE ID: IS000934 CAL DUE: 08/22;[05] UPON FURTHER INVESTIGATION FOUND THERE TO BE NO CRACK ON BS 927 FRAME AT STR 8L;[06] REINSTALLED FRAME TO BIN RAIL ATTACH ANGLE BS 927; STR 8L IAW SRM 51-40-02-0G-0; DWG# 147A1027.;[07] VERIFIED CORRECTIVE ACTIONS #5 AND #6
